# SDR ABXR201006270014

- Difficulty date: June 26, 2010
- Submitted: June 27, 2010
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 72,505 hours, 35,565 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX, CORROSION WAS FOUND ON THE FLC AFT BULKHEAD LOWER CTR FRAME. CUTOUT CORROSION DAMAGE AND REPAIRED DAMAGE IAW THE SRM USING 7075 T6 0.050" AND 7075-T6 0.063". ITEM RETURNED TO SERVICE.
